# SDR DLL10954508

- Difficulty date: November 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N723DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1150
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 1524299
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT HORIZ STAB L/E INTERMEDIATE RIB LOCATED AT 'H' LE 414.405 WAS FOUND CRACKED.  THE CRACK WAS LOCATED IN THE UPPER FLANGE RADUIS OF THE UPPER CAP ON THE AFT END OF THE RIB WHERE IT ATTACHES TO THE FRONT SPAR FORWARD FLANGE.  REPAIRED PER DL ERA 272209-14.
